Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Am I having a heart attack ?

I was on IV steroids for 2 days. I was supposed to go for 3 but because I felt like I couldn t breathe, they left me with just 2. My chest was extremely heavy/tight. But they didn t seem to care or check me out. Then I am currently on Prednisone, which are steroid tablets so I can taper off the steroids. But I still feel like I can t breathe AND NOW I have been having this cold feeling in my chest the past few days. It is really cold.... and radiates to my back. Isn t this a sign of a heart attack? What should I do?
Asked On : Fri, 11 Dec 2009
Answers:  1 Views:  211
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
You should have expressed your concern about a heart attack while in the hospital, and if they denied to check said symptoms you WOULD HAVE had a malpractice suit against them. Seeing you are still worried, you should see a doctor immediately.
Answered: Fri, 11 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor